MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON MICRO MIST NEBULIZER W/ELONG; NEBULIZER (DIRECT PATIENT INTE

TELEFLEX MEDICAL HUDSON MICRO MIST NEBULIZER W/ELONG; NEBULIZER (DIRECT PATIENT INTE
Model Number IPN049808
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported "the doctor found no mist during clinical inspection before using on patient".No patient involvement reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer reported the nebulizer would not nebulize.The customer returned one nebulizer kit which includes a jet, jar, cap, tubing, and mask.The returned sample was visually examined with and without magnification.Visual examination of the returned sample revealed the returned components appear typical with no observed defects or anomalies.Functional testing was performed on the returned sample.6cc of water was added to the returned nebulizer unit and the tubing was connected to an air flowmeter.The inlet pressure was set at 50psi and the flowrate was increased to 8lpm.During functional testing, a mist was produced coming from the chamber.No functional issues were found with the returned sample.Per the instruction label attached to the finished product, the directions for use instructs the user "if necessary, tab the device until it begins to nebulize".It also instructs the user "during treatment, periodically tab nebulizer to minimize residue volume".The reported complaint of the nebulizer not nebulizing could not be confirmed based on the sample received.During functional testing of the returned sample, the returned nebulizer was able to produce a mist coming from the chamber.A device history record review was performed on product code 1886; lot #74k1803378 with no evidence to suggest a manufacturing related issue.Therefore, based on the functional testing, no issues were found with the returned sample.

Brand Name
HUDSON MICRO MIST NEBULIZER W/ELONG
Common Device Name
NEBULIZER (DIRECT PATIENT INTE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11382186
Report Number3004365956-2021-00067
Device Sequence Number4088544
Product Code CAF
UDI-Device Identifier14026704645937
UDI-Public14026704645937
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K930525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2023
Device Model NumberIPN049808
Device Catalogue Number1886
Device Lot Number74K1803378
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2021
Initial Date Received by Manufacturer 02/07/2021
Supplement Date Received by Manufacturer03/25/2021
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1